MathSciNet Relay Station
MathSciNet bibliographic data
MR1133980 26E50 (04A72 46S40)
Wu, Cong Xin; Ma, Ming Embedding problem of fuzzy number space. I. Fuzzy Sets and Systems 44 (1991), no. 1, 33–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement